Generalized Open Sets in Neutrosophic Soft Bitopological Spaces

Authors

  • Sibel Demiralp Department of Mathematics, University of Kastamonu
  • Hasan Dadas Department of Mathematics, University of Kastamonu

Keywords:

Neutrosophic set, Neutrosophic soft set, Neutrosophic soft bitopological space, Generalized neutrosopic, soft closed (open) set

Abstract

In this study, some generalized neutrosophic soft open sets are defined in neutrosophic soft bitopological spaces. Also, some theorems related to the subject have been given with their proofs and supported with examples for a better understanding of the subject.

Downloads

Download data is not yet available.

Downloads

Published

2022-02-16

How to Cite

Demiralp, S. ., & Dadas, H. . (2022). Generalized Open Sets in Neutrosophic Soft Bitopological Spaces. Neutrosophic Sets and Systems, 48, 339-355. Retrieved from http://fs.unm.edu/NSS2/index.php/111/article/view/2108